RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1966, Volume 30, Issue 4  


Approximation with respect to various metrics of functions defined on the circumference by sequences of rational fractions with fixed poles
G. Ts. Tumarkin
721
Behavior of a meromorphic function in a neighborhood of its essential singularity
V. I. Gavrilov
767
A class of mixed Abelian groups with a prime periodic part
V. I. Myshkin
789
Classes of functions and integral transforms associated with them in the complex plane
M. M. Dzhrbashyan, S. A. Akopyan
825
Approximation of holomorphic functions by polynomials in a locally compact nonarchimedean normed field
M. Sh. Stavskii
853
An example of a nontrivial topologization of the field of rational numbers. Complete locally bounded fields
A. F. Mutylin
873
Duality in elliptic curves over a local field. II
O. N. Vvedenskii
891
Irreducible representations of a discrete group $SL(2,P)$ which is unitary with respect to an indefinite metric
R. S. Ismagilov
923
Fundamental solution of problems which are correct in the sense of I. G. Petrovskii
V. M. Borok, Ya. I. Zhitomirskii
951
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019